American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>

[1] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan A. Hillman. The Groups of Fibred 2-Knots. Contemporary Mathematics 597 (2013) 281-294.
Book volume table of contents   
View Article: PDF

[3] José Luis Cisneros-Molina, José Seade and Jawad Snoussi. Milnor Fibrations and the Concept of $d$-regularity for Analytic Map Germs. Contemporary Mathematics 569 (2012) 1-28.
Book volume table of contents   
View Article: PDF

[4] Masahide Iwakiri. Infinite sequences of mutually non-conjugate surface braids representing same surface-links. Proc. Amer. Math. Soc. 140 (2012) 357-366. MR 2833546.
Abstract, references, and article information   
View Article: PDF

[5] Clayton Shonkwiler and David Shea Vela-Vick. Higher-dimensional linking integrals. Proc. Amer. Math. Soc. 139 (2011) 1511-1519. MR 2748445.
Abstract, references, and article information   
View Article: PDF

[6] Seiichi Kamada and Kanako Oshiro. Homology groups of symmetric quandles and cocycle invariants of links and surface-links. Trans. Amer. Math. Soc. 362 (2010) 5501-5527. MR 2657689.
Abstract, references, and article information   
View Article: PDF

[7] Masahide Iwakiri. The lower bound of the $\lowercase {w}$-indices of surface links via quandle cocycle invariants. Trans. Amer. Math. Soc. 362 (2010) 1189-1210. MR 2563726.
Abstract, references, and article information   
View Article: PDF

[8] Margareta Boege, Gabriela Hinojosa and Alberto Verjovsky. Wild knots in higher dimensions as limit sets of Kleinian groups. Conform. Geom. Dyn. 13 (2009) 197-216. MR 2540704.
Abstract, references, and article information   
View Article: PDF

[9] João Faria Martins. The fundamental crossed module of the complement of a knotted surface. Trans. Amer. Math. Soc. 361 (2009) 4593-4630. MR 2506421.
Abstract, references, and article information   
View Article: PDF

[10] Mikhail Skopenkov. Suspension theorems for links and link maps. Proc. Amer. Math. Soc. 137 (2009) 359-369. MR 2439461.
Abstract, references, and article information   
View Article: PDF

[11] Sang Youl Lee. Towards invariants of surfaces in $4$-space via classical link invariants. Trans. Amer. Math. Soc. 361 (2009) 237-265. MR 2439406.
Abstract, references, and article information   
View Article: PDF

[12] Pascal Lambrechts and Victor Turchin. Homotopy graph-complex for configuration and knot spaces. Trans. Amer. Math. Soc. 361 (2009) 207-222. MR 2439404.
Abstract, references, and article information   
View Article: PDF

[13] Jae Choon Cha. The structure of the rational concordance group of knots. Memoirs of the AMS 189 (2007) MR 2343079.
Book volume table of contents   

[14] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kokoro Tanaka. Khovanov-Jacobsson numbers and invariants of surface-knots derived from Bar-Natan's theory. Proc. Amer. Math. Soc. 134 (2006) 3685-3689. MR 2240683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Seiichi Kamada, Shin Satoh and Manabu Takabayashi. The braid index is not additive for the connected sum of 2-knots. Trans. Amer. Math. Soc. 358 (2006) 5425-5439. MR 2238921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Scott Carter, Masahico Saito and Shin Satoh. Ribbon-moves for 2-knots with 1-handles attached and Khovanov-Jacobsson numbers. Proc. Amer. Math. Soc. 134 (2006) 2779-2783. MR 2213759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dev P. Sinha. Operads and knot spaces. J. Amer. Math. Soc. 19 (2006) 461-486. MR 2188133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jae Choon Cha and Ki Hyoung Ko. Signature invariants of covering links. Trans. Amer. Math. Soc. 358 (2006) 3399-3412. MR 2218981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mikhail Khovanov. An invariant of tangle cobordisms. Trans. Amer. Math. Soc. 358 (2006) 315-327. MR 2171235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shin Satoh. Non-additivity for triple point numbers on the connected sum of surface-knots. Proc. Amer. Math. Soc. 133 (2005) 613-616. MR 2093086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Osamu Saeki and Yasushi Takeda. Canceling branch points and cusps on projections of knotted surfaces in $4$-space. Proc. Amer. Math. Soc. 132 (2004) 3097-3101. MR 2063132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Greg Friedman. All frame-spun knots are slice. Proc. Amer. Math. Soc. 132 (2004) 3103-3109. MR 2063133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shin Satoh and Akiko Shima. The 2-twist-spun trefoil has the triple point number four. Trans. Amer. Math. Soc. 356 (2004) 1007-1024. MR 1984465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. Quandle cohomology and state-sum invariants of knotted curves and surfaces. Trans. Amer. Math. Soc. 355 (2003) 3947-3989. MR 1990571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Desmond Sheiham. Invariants of boundary link cobordism. Memoirs of the AMS 165 (2003) MR 1997849.
Book volume table of contents   

[27] C. Kearton and S. M. J. Wilson. Knot modules and the Nakanishi index. Proc. Amer. Math. Soc. 131 (2003) 655-663. MR 1933359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Seiichi Kamada. 3-Braid 2-knots. Math. Surveys Monogr. 95 (2002) 245-255.
Book volume table of contents   
View Article: PDF

[29] Seiichi Kamada. Presentations of surface link groups. Math. Surveys Monogr. 95 (2002) 91-95.
Book volume table of contents   
View Article: PDF

[30] Seiichi Kamada. Normal forms of surface links. Math. Surveys Monogr. 95 (2002) 71-77.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>